# SDR 96ZZZX862

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N756WZ
- Make and model: Cessna TU206G
- Aircraft serial: U20604427
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Part number: 122005212
- Condition: Cracked
- Location: Rt Otbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT OUTBOARD AILERON HINGES WERE FOUND CRACKED AT THE LOWER MOUNTING FLANGE AREA.  SUBMITTER ASSUMES FATIGUE AS CAUSE AND RECOMMENDS CAREFUL INSPECTION OF HINGE THROUGH THE TRAILING EDGE FALSE SPAR.
